# SDR DALA2019030401436

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND COUNTERSINK ON FUEL ACCESS PANEL #520CT AT LT WING (AI). NRC 00585: CORROSION LEVEL 2, FUEL ACCESS PANEL #520CT AT LT WING CORROSION WAS FOUND OUT OF LIMITS PER SRM 57-10-01-2R PROCEDURE 2 PARAGRAPH 5 CONDITION II AND III. THEREFORE FUEL ACCESS PANEL #520CT AT LT WING WAS REPLACED AND APPLICABILITY WAS VERIFIED PER IPC 57-22-01-01 ITEM 65. (LP #0968155)
